CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Binary distributions of concentric rings

Nanny Wermuth (Institutionen för matematiska vetenskaper, matematisk statistik) ; G. M. Marchetti ; P. Zwiernik
Journal of Multivariate Analysis (0047-259X). Vol. 130 (2014), p. 252-260.
[Artikel, refereegranskad vetenskaplig]

We introduce families of jointly symmetric, binary distributions that are generated over directed star graphs whose nodes represent variables and whose edges indicate positive dependences. The families are parametrized in terms of a single parameter. It is an outstanding feature of these distributions that joint probabilities relate to evenly spaced concentric rings. Kronecker product characterizations make them computationally attractive for a large number of variables. We study the behavior of different measures of dependence and derive maximum likelihood estimates when all nodes are observed and when the inner node is hidden.

Nyckelord: Conditional independence, Graphical Markov models, Jointly symmetric distributions, Labeled trees, CONTINGENCY-TABLES, MODELS, COLLAPSIBILITY, ASSOCIATION, VARIABLES, SYSTEMS, MPSTER AP, 1977, JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-METHODOLOGICAL, V39



Denna post skapades 2014-08-25.
CPL Pubid: 201895

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematisk statistik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur